# SDR 96ZZZM643

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 2431600000
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4194 - LEFT MAIN LANDING GEAR WOULD NOT LOCK IN THE UP POSITION AFTER TAKEOFF, RED INTRANSIT LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO THE FIELD, LANDED WITHOUT FURTHER INCIDENT.  PIT MX CLEANED AND LUBRICATED THE UPLOCK ROLLERS IAW MM 32-00-00 AND STD MX PRACTICES.  GROUND CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
